# SDR SWAA2021110840706

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737*
- Aircraft serial: 30641
- Aircraft time: 55,685 hours, 36,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dragging
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL DOWN OUT OF POSITION AND IS DRAGGING ON THE CABIN FLOOR. / [01] RE-PACKED FWD ENTRY DOOR SLIDE ASSY PER MT 725-61-06.
